# SDR DXTA2012051404975

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,677 hours, 3,763 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS287785
- Condition: Damaged
- Location: Mlg
- Part time: 5,677 hours, 3,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MX OPERATED GEAR SEVERAL CYCLES WITH NO FAULTS.  OHMED OUT ALL SQUAT SWITCHES, ALL RESISTANCE NORMAL. CHECKED NOSE STRUT SERVICING, FOUND NOSE STRUT LOWER BARREL PSI LOW. TROUBLESHOT TO LEAKING O-RING ON LOWER SHRADER VALVE. R & R O-RING AND BACKUP RING.  ACCOMPLISHED FULL NOSE STRUT SERVICE.  SWUNG GEAR WITH NO FAULTS NOTED. SYS OPERATES SATISFACTORY AT THIS TIME.  WORK PERFORMED IAW MM 32-20-00.
